# SDR JZBR10654

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45MS
- Make and model: Israel 1125
- Aircraft serial: 41
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Jet Pump
- Part number: 025W652002501
- Condition: Inlet Blocked
- Location: Fuel Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, LEFT FUEL PRESSURE LIGHT CAME ON.  UPON ACTUATING BOOST PUMP, LIGHT WENT OUT.  IN TROUBLESHOOTING THE SYSTEM, FOUND THERE WAS NO MOTIVE FLOW TO THE LEFT ENGINE.  REMOVED JET PUMP AND FOUND A PIECE OF PLASTIC, THE SAME SIZE AS THE MOTIVE FLOW INLET LINE, BLOCKING THE INLET OF THE JET PUMP.  REMOVED PLASTIC, RESINSTALLED JET PUMP.  SYSTEM FUNCTIONED NORMALLY.  HAVE NO IDEA HOW PLASTIC PIECE GOT IN THERE AS THIS LINE FROM THE JET PUMP GOES DIRECT TO THE ENGINE DRIVEN FUEL PUMP.  (X)
